# SDR VNAA202105071111

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 14,410 hours, 13,080 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RUDDER HINGE FITTING (P/N CC670-22162-5) WAS FOUND TO HAVE SEVERAL LOCATIONS OF GOUGES ON THE CORNERS OF THE CENTER LUGS. THE MEASUREMENTS OF THE DAMAGE ARE AS FOLLOWS: .377Ï¿½ LONG X .033Ï¿½ DEEP, .334Ï¿½ LONG X .025Ï¿½ DEEP, .084Ï¿½ LONG X .034Ï¿½ DEEP, .248Ï¿½ LONG X .026Ï¿½ DEEP, .444Ï¿½ LONG X .028Ï¿½ DEEP. THE LUG THICKNESSES WERE REPORTED AS .25Ï¿½ THICK. REFERENCE FIGURE 1 FOR DETAILS. / SENT PHOTOS AND POST BLEND MEASUREMENTS TO ENGINEERING FOR FINAL EVALUATION IAW EA 21-C9-55-250 SECTION III. COMPLIED WITH SECTION III PERMANENT REPAIR OF EA 21-C9-55-250 REV. B. STEP 2 ROTO PEEN OF REWORKED AREA COMPLETED BY CONSTANT AVIATION (WORK ORDER AOG-32954). STEP 3 N/A. STEP 4 COMPLETED. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF RETURN TO SERVICE DATE OF 05/05/2021. FAA FORM 337 COMPLETED.
